# SDR ABXA9701647

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 37540511
- Condition: Corroded
- Location: Cargo Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM OF LOWER C-1 DOOR NR 2 LATCH FITTING IS EXFOLIATED.  REPLACED LOWER C-1 DOOR NR 2 LATCH FITTING IAW SRM 51-3-0 AND 51-1-29D.
